# SDR DLM11020405

- Difficulty date: April 5, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 47,342 hours, 6,457 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WATER LEAKING OVER FWD GALLEY.  F/O`S SIDE STRONG SMELL OF HOT INSULATION OR ELECTRICAL WIRES.  INSPECTED AND FOUND 1 OVEN BAD.  REPLACED SAME.
